... months and ears won't stop ringing. Seems to be getting worse. I mentioned this to the doctor when first prescribed and was told it should stop, but is getting worse
I thought I was the only one! Thankyou for sharing! My doc said he has never heard of gabapentin causing tinnitus but rather, tinnitus is a symptom of an underlying problem. He sent me to an ENT. I also have bad ear pain and pressure driving me nuts. If you find any answers, please share, but for me? Gaba is not worth it.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 1 answer
Posted 29 Mar 2012 • 1 answer
Panic Disorder - I have tinnitus .Doctor prescribed Xanax 2 mg 3 times a day .that seems like a very
Posted 25 Jun 2014 • 3 answers
Posted 22 Mar 2015 • 1 answer
Posted 17 Jan 2016 • 1 answer